# SDR COMA0860181

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 22,092 hours, 18,745 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5539- RECEIVED APU OIL TEMP CAUTION MESSAGE. DECLARED EMERGENCY, DIVERTED TO CRW, LANDED WITHOUT INCIDENT.
CHECKED APU OIL LEVEL AND PERFORMED OPS CHECK OF APU. NO FURTHER DEFECTS.
